Flash Flood, Roscommon
- When
- April 15, 10:45 AM EST to 4:00 PM EST
- Where
- Roscommon County, 3.54 mi SSE of Loxley to 4.59 mi S of Loxley
- Cause
- Dam / Levee Break
- Property damage
- $60,000
- Reported by
- Emergency Manager
- Coordinates
- 44.220, -84.764
Against a backdrop of high water levels during the spring thaw, the Wraco Lodge Dam on Wolf Creek gave way. The resulting flood waters closed several roads, including Old 27 just north of the Clare County line, Wraco and Rollway Roads, Newago and Townline Roads, and County Road 402.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS APX wrote it up.
Against a backdrop of high water levels during the spring thaw, the Wraco Lodge Dam on Wolf Creek gave way. The resulting flood waters closed several roads, including Old 27 just north of the Clare County line, Wraco and Rollway Roads, Newago and Townline Roads, and County Road 402. Flood waters came within inches of reaching the US-127 bridge.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Apr 15, 9:06 AM EST, 1 hour 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1006 AM EDT TUE APR 15 2014 .SYNOPSIS... ISSUED AT 405 AM EDT TUE APR 15 2014 HIGH PRESSURE WILL WEDGE INTO THE GREAT LAKES TODAY INTO TONIGHT...AND BRING SOME RATHER CHILLY TEMPERATURES TO THE STATE...ALONG WITH A CHANCE FOR SNOW SHOWERS TODAY. HOWEVER...THIS BATCH OF COLD AIR WILL BE SHORT LIVED...AS A WARM FRONT WILL PRESS BACK INTO THE STATE FOR MIDWEEK. BUT THIS WILL ALSO CONTINUE TO BRING SEVERAL MORE RAIN AND SNOW CHANCES TO THE REGION OVER THE COMING DAYS. && .UPDATE... ISSUED AT 1006 AM EDT TUE APR 15 2014 OK...SO WHAT MONTH IS THIS AGAIN? LOOKING LIKE MID WINTER OUT THERE...WITH CLASSIC LAKE SUPERIOR-CONNECTED LAKE STREAMERS NOTED THROUGH THE MORNING DOWN ACROSS THE GRAND TRAVERSE BAY REGION. THAT IS PRETTY AMAZING CONSIDERING THE AMOUNT OF ICE STILL ON LAKE SUPERIOR (KIND OF RIDICULOUS REALLY)...BUT THOSE BANDS ARE STARTING TO FEEL THE EFFECTS OF DIURNAL "HEATING"/MIXING AS WELL AS A LOSS OF THAT LAKE CONNECTION...SUCH THAT THINGS ARE BECOMING A LITTLE MORE DIFFUSE THE PAST HOUR. MEANWHILE...LOTS OF FLURRIES/ WEAK BANDS GOING ACROSS MUCH OF THE REST OF NORTHERN LOWER...THOUGH THOSE ARE WANING AS WELL WITH LOSS OF DEEPER MOISTURE PULLING EAST. IN BETWEEN...SOME NICE SUNSHINE SHOWING UP...PARTICULARLY OVER THE U.P. WHERE SOME QUITE DRY AIR IS ARRIVING...AND SUSPECT THIS TREND TOWARD SUNNIER CONDITIONS MAY PREVAIL FOR A LITTLE. HOWEVER...WITH SUCH COLD AIR OVERHEAD...HAVE TO BELIEVE WE WILL BUBBLE UP A GOOD DEAL OF CU FOR A TIME FOR MANY AREAS THIS AFTERNOON...WITH PROBABLY A SMATTERING OF SHALLOW CONVECTIVE SNOW SHOWERS AS THE LIFTED CLOUD DECK SITS SQUARELY IN THE DGZ. HAVE TWEAKED TIMING AND PLACEMENT BASED ON THESE IDEAS...WITH CURRENT GOING HIGHS ONLY IN THE 20S TO LOW 30S JUST FINE. THOSE READINGS MAY WELL BE GOOD ENOUGH TO SET SOME RECORD LOW MAX TEMPS... PARTICULARLY AT KGLR...WHICH CURRENTLY SITS AT 28 DEGREES. UPDATE ISSUED AT 618 AM EDT TUE APR 15 2014 UPDATED THE FORECAST FOR A FLARE UP IN LAKE EFFECT ACROSS GTV BAY SOUTHWARD IN THE NNW FLOW REGIMES...MAYBE A THIN DUSTING OF SNOW ON THE GROUND OVER THE NEXT FEW HOURS. STILL EXPECTING DIURNAL PROCESSES TO OVERPOWER THE LAKES...CREATING SOME LIGHT SNOWS OVER LAND LATER THIS MORNING AND AFTERNOON. ALSO...THE NNW FLOW HAS RESULTED IN SOME LIGHT SNOW RETURNS AGAINST THE HIGHER TERRAIN...WHICH IS MAINLY FLURRIES...BUT REGARDLESS...IT IS REPRESENTED IN THE FORECAST. LATEST DATA JUMPING MORE ON A SHOT OF DEEPER MOISTURE ARRIVING FAR NW LOWER THIS AFTERNOON/EVENING WHILE LAKES SHOULD STILL BE ACTIVE. CONCERNED FOR SOME BETTER THAN EXPECTED LAKE EFFECT UNTIL WINDS BACK AND LOW LEVEL TEMPS MODERATE LATE TONIGHT. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 405 AM EDT TUE APR 15 2014 ...COLD... IMPACTS: NONE. CURRENT WEATHER AND SYNOPTIC PATTERN/EVOLUTION: HIGH AMPLITUDE PATTER ALOFT WITH SHARP AND DEEP UPPER LEVEL TROUGHING ACROSS THE HEART OF THE COUNTRY AND MOVING INTO NRN MICHIGAN WITH DEEP LAYER COLD ADVECTION. ONE FINAL WEAK SHORTWAVE/VORT MAX LIFTING NE AND INTO LOWER MICHIGAN WITH WEAK-MODEST DEEP LAYER -DIVQ CONTINUING TO PRODUCE LIGHT SNOWS ACROSS MUCH OF THE CWA. AIR MASS IS DRYING FROM THE WEST WHILE AND AXIS OF BRISK H8 WINDS RESIDES OVER GTV BAY RIGHT NOW. TEMPS ARE COLD ENOUGH FOR LAKE PROCESSES...AND WE ARE JUST STARTING TO SEE THE INITIAL WEAK RETURNS OF LAKE EFFECT FLURRIES/LIGHT SNOW POINTING INTO THE GTV BAY AREA. YES...THIS IS COLD FOR THIS TIME OF YEAR...WITH TEMPERATURES DOWN INTO THE UPPER TEENS AND 20S...AND COLD AIR CONTINUING TO POUR INTO THE REGION. RIDGING IS SEEN UPSTREAM AND DOWNSTREAM OVER BOTH COASTS. THE WESTERN RIDGE IS BEING SQUASHED A LITTLE BY INCOMING SHORTWAVE ENERGY...WHICH WILL ACTUALLY HELP TO KEEP THE PERSISTENT PATTERN FROM ALL THIS WINTER INTACT. TROUGH OVER THE GREAT LAKES/EASTERN CONUS. THE ASSOCIATED DEEPENING SFC LOW PRESSURE IS DRIFTING TOWARD NE MONTANA...WITH MID AND HIGH LEVEL CLOUDS STREAMING OUT AHEAD. THE UPPER TROUGH PUSHES THROUGH NRN MICHIGAN TODAY WITH CONTINUED DRYING AND JUST SOME LEFTOVER 4-6KFT MOISTURE (A BIT MORE JUST DOWNWIND OF THE LAKE MICHIGAN)...WHERE SOME HOLES WERE SEEN IN YESTERDAYS VISIBLE IMAGERY. LOW LEVEL LAPSE RATES WILL BE QUITE STEEP TODAY IN THE COLD AIR MASS. GENERAL WEATHER EXPECTATIONS: SYNOPTIC LIGHT SNOWS WILL GRADUALLY EXIT NRN MICHIGAN THROUGH DAYBREAK...WITH SOME LIGHT SNOW SHOWERS AND FLURRIES ACROSS NW LOWER (LIKELY NOT IN EASTERN UPPER DUE TO EXTENSIVE ICE COVER THERE). THE DRY AIR IS BATTLING THE INSTABILITY AND MOISTURE FLUX OFF THE AREAS THAT AREN'T STILL ICE COVERED...SO ANY SORT OF ACCUMULATION WILL BE MINIMAL. PLUS...DIURNAL PROCESSES OVER LAND SHOULD MORE SO OVERWHELM THE LAKES BY MID/LATE MORNING. CAN SEE SCATTERED LIGHT SNOW SHOWERS AND FLURRIES AT TIMES THROUGHOUT THE DAY OVER LAND...WITH THE FOCUS OF BETTER ACTIVITY ACROSS FAR NW LOWER/STRAITS AND INTERIOR EASTERN UPPER. MAYBE SOME FLURRIES CONTINUING INTO THE EVENING IN FAR NW LOWER...BEFORE ANY LIGHT SNOWS WILL FADE AWAY FOR THE BALANCE OF THE NIGHT. SKIES WILL BE FAIRLY CLEAR FOR AWHILE...THEN SKIES INCREASE IN MID AND HIGH CLOUDS OVERNIGHT. TEMPERATURES: VERY COLD WITH HIGHS IN THE 20S...MADE WORSE BY GUSTY WINDS TO 15 TO 25 KNOTS OUT OF THE NW. WINDS SHOULD ACTUALLY DECREASE THROUGH THE DAY. TEMPERATURES WILL FALL QUICKLY FOR AT LEAST A LITTLE WHILE TONIGHT WITH HIGH PRESSURE MOVING IN...AND AHEAD OF INCOMING CLOUDS. THIS WILL ALLOW LOWS TO GET DOWN INTO THE SINGLE DIGITS AND TEENS. RECORDS LOWS ARE POSSIBLE IN MANY AREAS. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 405 AM EDT TUE APR 15 2014 ...TEMPERATURES MODERATING SOME WITH CHANCES FOR PRECIPITATION... TEMPERATURES ARE EXPECTED TO BEGIN TO MODERATE WEDNESDAY THEN A BIT MORE THURSDAY INTO NEXT WEEKEND. HOWEVER...IT IS EXPECTED TO REMAIN A FEW DEGREES BELOW NORMAL THROUGH THE EXTENDED FORECAST PERIOD. THERE WILL BE CHANCES FOR PRECIPITATION OVER THE COMING DAYS (THOUGH CONFIDENCE IS LOW ON THE PLACEMENT AND TIMING)...FIRST IN THE FORM OF SNOW SHOWERS WEDNESDAY AND WEDNESDAY NIGHT THEN MAINLY RAIN SHOWERS THEREAFTER. IT IS ACTUALLY LOOKING LIKE EASTERN UPPER COULD SEE A FEW INCHES OF SNOW FROM LATE WEDNESDAY INTO EARLY THURSDAY. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND SNOWFALL AMOUNTS ACROSS EASTERN UPPER AND POPS THROUGH THE ENTIRE LONG TERM FORECAST. WEDNESDAY INTO WEDNESDAY NIGHT...INCREASING CLOUDS WITH PERHAPS SOME LATE DAY WARM ADVECTION/ISENTROPIC ASCENT DRIVEN SNOW SHOWERS ACROSS NORTHERN ZONES AS AN INVERTED TROUGH APPROACHES FROM THE CENTRAL PLAINS. MODELS CONTINUE TO BRING A DECENT AMOUNT OF QPF ACROSS EASTERN UPPER (0.25-0.50 INCHES) SO THERE COULD END UP BEING A FEW INCHES OF SNOW UP THAT WAY (HIGHEST NEAR PARADISE AND WHITEFISH POINT). HIGHS RANGING FROM THE LOWER 30S NORTH TO THE LOWER AND PERHAPS MIDDLE 40S SOUTH. TEMPERATURES HOLDING UP WEDNESDAY NIGHT DUE TO AN INCREASING SOUTHEAST LOW LEVEL FLOW KEEPING LOWS RANGING FROM THE MIDDLE 20S TO THE MIDDLE 30S SOUTHWEST. THURSDAY AND FRIDAY...FRUSTRATING FORECAST FOR SURE AS MODELS CONTINUE TO STRUGGLE WITH WHAT WILL HAPPEN WITH THE INVERTED TROUGH. A FEW MODELS MOVE THIS FEATURE OFF TO OUR SOUTH WHILE WEAKENING IT WHILE OTHERS CONTINUE TO STRING OUT THIS SYSTEM AND ITS WANING MOISTURE ACROSS NORTHERN LOWER. WILL HAVE TO SIDE WITH CONSENSUS WHICH IS TO LINGER CHANCE POPS THURSDAY BUT THEN ONLY HAVE SLIGHT CHANCE POPS FOR THURSDAY NIGHT. ANOTHER WAVE THEN LOOKS TO MOVE BY TO THE SOUTHEAST OF THE REGION FRIDAY BUT JUST HOW FAR NORTH ASSOCIATED MOISTURE WITH THIS SYSTEM WILL BE IS UNCERTAIN (NOT TO MENTION THAT THE INVERTED TROUGH COULD STILL BE ACROSS THE REGION). BEST COURSE OF ACTION LOOKS TO BE TO KEEP IN CHANCES FOR RAIN SHOWERS FRIDAY ACROSS NORTHERN LOWER AND HOPE MODELS CAN RESOLVE THESE FEATURES IN SUBSEQUENT RUNS. HIGHS THURSDAY RANGING FROM THE UPPER 30S NORTH TO THE MIDDLE 50S SOUTHEAST. LOWS THURSDAY NIGHT RANGING FROM AROUND 30 NORTH TO THE UPPER 30S SOUTHEAST. HIGHS FRIDAY MAINLY IN THE 40S. SATURDAY THROUGH MONDAY...WISH HAD HIGHER CONFIDENCE DURING THIS PERIOD AS WELL BUT MODELS CONTINUE TO STRUGGLE (WHICH ACTUALLY IS NOT TOO UNHEARD OF DURING THIS TIME OF THE YEAR). ASSUMING THE INVERTED TROUGH PUSHES OFF TO THE EAST...COULD SEE PRECIPITATION FREE CONDITIONS WHICH WILL BE THE FORECAST. HOWEVER...A FEW MODELS ARE NOW BRINGING ANOTHER TROUGH THROUGH THE FLOW LATER IN THE WEEKEND SO FUTURE FORECASTS MAY HAVE TO ADD IN POPS DURING THAT TIME. HIGHS MAINLY IN THE 40S AGAIN SATURDAY THEN RANGE FROM THE MIDDLE 40S NORTH TO THE MIDDLE 50S SOUTH FOR SUNDAY AND MONDAY...OVERALL REMAINING A FEW DEGREES BELOW CLIMATOLOGICAL NORMALS. LOWS MAINLY IN THE 30S. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 618 AM EDT TUE APR 15 2014 ...A PERIOD OF MVFR AND RESTRICTIONS TO VSBYS THIS MORNING... LAKE EFFECT INDEED WAS ABLE TO GET GOING. OVER THE LAST COUPLE OF HOURS...OVERLAKE INSTABILITY WON OUT OVER THE INFLUX OF DRIER AIR. LAKE EFFECT LIGHT SNOW SHOWERS AND FLURRIES WERE COMMON ACROSS TVC/MBL. DO BELIEVE THE LIGHT SNOWS/FLURRIES WILL BECOME MORE OVER THE LAND BY LATE MORNING/AFTERNOON...SO MAYBE MBL CLOSEST TO THE WATER SEEING AN END TO SNOWS. DO NOT THINK RESTRICTIONS TO VSBYS WILL BE MUCH OF A PROBLEM LATE MORNING THROUGH AFTERNOON...BUT CONFIDENCE THERE IS A BIT LOW. BEST SNOWS/HIGHEST CHANCE OF RESTRICTIONS WILL ALSO BE FOR THIS AFTERNOON AND EVENING AT PLN WITH A SHOT OF BETTER MOISTURE WILE LAKES SHOULD STILL BE ACTIVATED. A QUIET PERIOD LATE EVENING SHORTLY AFTER MIDNIGHT AS HIGH PRESSURE DRIFTS OVERHEAD...BUT MID CLOUD WILL BE INCREASING OVERNIGHT...MAINLY LATE IN THE TAF PERIOD. WINDS WILL BE GUSTY 15 TO 25 KNOTS TODAY OUT OF THE NW...BUT WEAKEN TONIGHT. && .HYDROLOGY... ISSUED AT 405 AM EDT TUE APR 15 2014 WIDESPREAD FLOODING CONTINUES ACROSS AREAS SOUTH OF M-72 WITH MANY RIVERS AND STREAMS AT OR ABOVE RECORD WATER LEVELS. THE FLOOD WARNING WILL OBVIOUSLY BE CONTINUED UNTIL THINGS CAN SUBSIDE. ALL RIVER FORECAST CRESTS SEEM TO BE ON TRACK...WITH THE EXCEPTION OF THE BOARDMAN AT MAYFIELD...WHERE THE CURRENT LEVELS ARE RISING FASTER THAN FORECAST...AND AT BANKFULL NOW. FORECASTS ARE NOT EXPECTED TO REACH FLOOD STAGE HOWEVER. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...LAWRENCE SYNOPSIS...AS SHORT TERM...SMD LONG TERM...AS AVIATION...SMD HYDROLOGY...SMD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 416 AM EDT TUE APR 15 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 161130- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 416 AM EDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. SIGNIFICANT FLOODING WILL CONTINUE FOR MANY AREAS ALONG AND SOUTH OF M-72 DUE TO RECENT HEAVY RAINS. PLEASE SEE ONGOING FLOOD WARNINGS AT WEATHER.GOV/GAYLORD FOR MANY MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIVERS AND STREAMS WILL REMAIN SWOLLEN WITH LOWLAND AND RIVER FLOODING PERSISTING THROUGH MUCH OF THE WORK WEEK. LIGHT TO MODERATE ACCUMULATIONS OF SNOW ARE EXPECTED ACROSS PRIMARILY EASTERN UPPER MICHIGAN WEDNESDAY AFTERNOON INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE AT ANY TIME. WE ALSO WELCOME ANY REPORTS OF SIGNIFICANT FLOODING FROM THE RECENT STORM. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMD
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
832 AM EDT TUE APR 15 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM SNOW LUPTON 44.43N 84.02W
04/15/2014 M2.0 INCH OGEMAW MI TRAINED SPOTTER
SNOW DURATION 12 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
845 AM EDT TUE APR 15 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM SNOW 10 S GRAYLING 44.51N 84.71W
04/15/2014 M3.0 INCH CRAWFORD MI PUBLIC
SNOW DURATION 12 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
846 AM EDT TUE APR 15 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 N SOUTH HIGGINS LAKE 44.45N 84.67W
04/15/2014 M4.0 INCH ROSCOMMON MI COCORAHS
COCORAHS STATION 1 NNE SOUTH HIGGINS LAKE
/5702S/ SNOW DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
848 AM EDT TUE APR 15 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM SNOW MAPLE CITY 44.85N 85.87W
04/15/2014 M4.0 INCH LEELANAU MI BROADCAST MEDIA
SNOW DURATION 12 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
917 AM EDT TUE APR 15 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW HIGGINS LAKE 44.46N 84.73W
04/15/2014 M2.5 INCH ROSCOMMON MI TRAINED SPOTTER
SNOW DURATION 12 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
925 AM EDT TUE APR 15 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM SNOW 5 NNW INTERLOCHEN 44.71N 85.79W
04/15/2014 M3.5 INCH GRAND TRAVERSE MI COCORAHS
COCORAHS STATION 3 ESE LAKE ANN /7973O/ SNOW
DURATION 24 HOURS
0845 AM SNOW 1 NNE OSSINEKE 44.92N 83.43W
04/15/2014 M3.2 INCH ALPENA MI COCORAHS
COCORAHS STATION 1 NNE OSSINEKE /4123B/ SNOW
DURATION 24 HOURS
0800 AM SNOW 2 NE PRUDENVILLE 44.33N 84.64W
04/15/2014 M3.0 INCH ROSCOMMON MI COOP OBSERVER
COOP OBSERVER STATION @ E. SIDE OF HOUGHTON
LAKE /HTLM4/ SNOW DURATION 24 HOURS
0800 AM SNOW 11 NE SPARR 45.17N 84.45W
04/15/2014 M2.8 INCH OTSEGO MI COOP OBSERVER
COOP OBSERVER STATION 11 NE VANDERBILT
/VANM4/ SNOW DURATION 24 HOURS
0800 AM SNOW GAYLORD 9SSW 44.91N 84.72W
04/15/2014 M2.8 INCH OTSEGO MI COOP OBSERVER
COOP OBSERVER STATION 9 SSW GAYLORD /APXM4/
SNOW DURATION 24 HOURS
0700 AM SNOW 1 NNE FIFE LAKE 44.58N 85.35W
04/15/2014 M2.7 INCH GRAND TRAVERSE MI COOP OBSERVER
COOP OBSERVER STATION 1 NNW FIFE LAKE
/FLAM4/ SNOW DURATION 24 HOURS
0700 AM SNOW 2 SSW ALPENA 45.05N 83.45W
04/15/2014 M2.7 INCH ALPENA MI COCORAHS
COCORAHS STATION 2 SSW ALPENA /9531A/ SNOW
DURATION 24 HOURS
0600 AM SNOW HOUGHTON LAKE 44.30N 84.76W
04/15/2014 M2.5 INCH ROSCOMMON MI COCORAHS
COCORAHS STATION HOUGHTON LAKE /1527O/ SNOW
DURATION 24 HOURS
0800 AM SNOW 1 NE BINGHAM 44.88N 85.68W
04/15/2014 M2.5 INCH LEELANAU MI COOP OBSERVER
COOP OBSERVER STATION NW MICHIGAN RES FARM
/NWFM4/ SNOW DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMThe NCL Michigan radar (KAPX), 76 km away, was scanning. The volume nearest the first event began at 15:47 UTC.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2014Every state in 2014This day in weather historyWarnings in Michigan, April 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524820.